# SDR ASAA2023090845023

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,609 hours, 15,555 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADE ON #1 ENG HAS A CHIP AND POSSIBLE CRACK , CAN NOT READ FAN BLADE NUMBER. GROUNDED - YES. PERFORMED ENGINE FOREIGN DAMAGE INSPECTION ON ENGINE #1 IAW AMM 71-00-00-801-F00, PERFORMED REPAIR OF FAN BLDE #19 IAW AMM 72-21-02-300-801--F090 SEAMC JEFF NOTIFIED REF NEXT LOG PAGE (60631787) FOR FLOURESENT PENETRANT INSPECTION REQUIRMENT.
